# SDR NACA2024053100001

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,921 hours, 15,590 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON WHEN WE TRIED TO START THE APU AT THE GATE PHNL. GROUNDF EQUIPMENT LIGHT WAS FLICKERING AT EVERY STATION WHEN CONNECTED TO GPU. PERFORMED OPS CHECK ON APU PER AMM 49-11-00. ABLE TO START APU AT FIRST ATTEMPT, NO TROUBLE FOUND.
